MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ; ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ; ACCESSORIES, CATHETER
Model Number G10544
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire guide from a neff percutaneous access set became unraveled.The 65-year-old male patient underwent a percutaneous transhepatic cholangiodrainage (ptcd) in which the standard percutaneous introduction of the introducer was performed.After successful puncture, they found that the wire guide would not advance smoothly.They immediately withdrew the wire guide in order to readjust the direction.Upon the second attempt to advance, a "cutting phenomenon" at the proximal portion of the device was noted.The attempt was continued, but the wire guide was still unable to advance smoothly.The wire guide was removed and replaced with a new like device, and the procedure was completed without further issues.Though it was said the procedure was temporarily interrupted due to this issue, the patient did not experience any discomfort.No portion of the wire guide remained inside the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.A customer provided photo shows the mandril protruding from the top if the wire.
 
Additional Manufacturer Narrative
E1 - phone number: (b)(6).G4 ¿ pma/510(k) #: exempt h3 - device evaluated by mfg?:it is unknown if the device will be returned to the manufacturer.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Additional information, d9 - device available for evaluation, h3 - device evaluated by mfg? h3 - device evaluated by mfg? - the complaint device will not be returned for evaluation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation : it was reported that the wire guide from a neff percutaneous access set became unraveled.The 65-year-old male patient underwent a percutaneous transhepatic cholangiodrainage (ptcd) in which the standard percutaneous introduction of the introducer was performed.After successful puncture, they found that the wire guide would not advance smoothly.They immediately withdrew the wire guide in order to readjust the direction.Upon the second attempt to advance, a "cutting phenomenon" at the proximal portion of the device was noted.The attempt was continued, but the wire guide was still unable to advance smoothly.The wire guide was removed and replaced with a new like device, and the procedure was completed without further issues.Though it was said the procedure was temporarily interrupted due to this issue, the patient did not experience any discomfort.No portion of the wire guide remained inside the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.A customer provided photo shows the mandril protruding from the top of the wire.Reviews of documentation including the complaint history, drawing, device history record (dhr), quality control procedures, specifications, manufacturing instructions (mi), and instructions for use (ifu) of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record for the reported complaint device lot and the related subassembly lots did not reveal any quality control discrepancies.A complaint history search did not identify any other events associated with the reported device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in field.This product is not supplied with an instructions for use (ifu) pamphlet.However, the wire guide holder is supplied with an l_scor label attached indicating not to withdraw or manipulate the wire guide through a needle.Based on the available information, no product returned, and the results of the investigation, cook concludes this event to be due to a failure to follow instructions.The customer attempted to withdraw the wire guide out of the needle to re-orient, and the wire guide became damaged.The wire guide holder is supplied with labeling indicating to not withdraw or manipulate it through a needle.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ; ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24270822
Report Number1820334-2026-00124
Device Sequence Number15957806
Product Code KGZ
UDI-Device Identifier00827002105447
UDI-Public(01)00827002105447(17)280226(10)16485383
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG10544
Device Catalogue NumberNPAS-100-RH-NT
Device Lot Number16485383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/06/2026
05/07/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/02/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale